MathSciNet Relay Station
MathSciNet bibliographic data
MR2197811 (2006m:20064) 20F65 (20F38 20F69)
Chatterji, Indira; Niblo, Graham From wall spaces to $\rm CAT(0)$ cube complexes. Internat. J. Algebra Comput. 15 (2005), no. 5-6, 875–885.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement